# SDR ASOA201100423

- Difficulty date: February 21, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 30,571 hours, 27,977 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE PANEL 132AL FUSELAGE CUTOUT HAS ON DAMAGED AND ELONGATED FASTENER HOLE.   COMPLIED WITH EC/TC REO 601R-53-11-162  REPAIR TO PRESSURE PANEL 132 AL FUSELAGE CUTOUT FASTENER HOLE  IAW REO 601R-53-11-162  REV. B  THIS IS A MAJOR REPAIR.
